# SDR SIMA990264

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 432
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR REPAIR OF HAIL DAMAGE ON LEFT UPPER FUSELAGE SKIN AT STATION 432.5 BETWEEN SL 1501 AND 1601.  CUT OUT DAMAGED AREA, DEBURRED AND APPLIED ALODINE TO CUT OUT EDGES.  PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED AN EXTERNAL DOUBLER .050 THICK.  CLEANED DOUBLER, APPLIED ALODINE AND ONE COAT OF EPOXY PRIMER.  ATTACHED DOUBLER TO FUSELAGE, RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1353 AND SAAB 340 SRM 53-70-10 PAGE 215.  AIRCRAFT OK FOR SERVICE.  (M)
